MAUDE Adverse Event Report: ENCORE MEDICAL L.P DJO SURGICAL; EMPOWR PS KNEETM TIBIAL INSERT, SIZE 6, 10MM

ENCORE MEDICAL L.P DJO SURGICAL; EMPOWR PS KNEETM TIBIAL INSERT, SIZE 6, 10MM
Catalog Number 343-10-706
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 06/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due ton instability.
 
Additional Manufacturer Narrative
The agent reported, instability.Female 51.Complaint has been evaluated and is similar to report number 1644408-2019-01086; 343-12-755, s814 - stability, poor joint, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
EMPOWR PS KNEETM TIBIAL INSERT, SIZE 6, 10MM
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
MDR Report Key25649079
Report Number1644408-2026-01265
Device Sequence Number21280613
Product Code JWH
UDI-Device Identifier00888912171984
UDI-Public00888912171984
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K160342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/04/2026
Device Catalogue Number343-10-706
Device Lot Number010U1069
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale